| Model Number |
ZM-530PA |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the zm-530pa telemetry transmitter is showing excessive noise on the central nurse's station (cns).They stated that swapping the telemetry with a spare unit resolved the issue.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device.Central nurse's station: model: cns-2101, sn: (b)(6).
Event or Problem Description
The biomedical engineer (bme) reported that the zm-530pa telemetry transmitter is showing excessive noise on the central nurse's station (cns).They stated that swapping the telemetry with a spare unit resolved the issue.No patient harm was reported.
Event or Problem Description
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the zm-530pa telemetry transmitter is showing excessive noise on the central nurse's station (cns).They stated that swapping the telemetry with a spare unit resolved the issue.No patient harm was reported.Investigation conclusion: the unit was returned to nihon kohden for evaluation and repair.The reported issue could not be duplicated, and a root cause cannot be definitively established.The device showed signs of previous moisture exposure, and there was residue in the center case assembly.It's possible that the presence of moisture impacted device performance at the time of complaint reporting.The device's center case was replaced as a preventative measure.Additional device information: d10 concomitant medical device.Central nurse's station: model: cns-2101.Sn: (b)(6).